# SDR UALA2012072303979

- Difficulty date: July 21, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 70,986 hours, 26,326 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Frozen
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD ARM DISARM TORQUE TUBE BEARING FROZEN.  BEARING TURNING IN HOUSING.  ARM DISARM TORQUE TUBE DISASSEMBLED AND HOUSING REMOVED, ROD TO ARM LEVER IS DISCONNECTED AT ARM LEVER.  REPLACED FWD BEARING HOUSING REF IPC 52-11-01-034 VIEW "K".  INSPECTION DOOR FOR SECURITY AND SAFETY, DOOR OPS CHECKED OK REF GROUP.
